# SDR AUS20011284

- Difficulty date: November 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 7603 · Power Lever
- Part: Pulley
- Part number: BACP30M4
- Condition: Worn
- Location: Power Lever
- Component: Power Lever, Pwa, JT9D7R4E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE THRUST CONTROL CABLE PULLEYS (2OFF) LOCATED AT STA 240.0 WERE FOUND TO BE WORN. FOUND DURING INSPECTION IAW AD/B767/118(EI 762-76-003).
